# SDR 71331

- Difficulty date: June 16, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 17,343 hours, 32,200 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

TAXIED INTO GATE WHEN MASTER WARNING FLASHER ILLUMINATED INDICATING FIRE IN RT ENG.  FIREWALL FUEL VALVE WAS ILLUMINATED.  DECLARED AN EMERGENCY, ACCOMPLISHED APPROPRIATE CHECKLISTS & CONDUCTED AN ORDERLY DEBARKATION WHILE DIRECTING PASSENGERS AWAY FROM PLANE.  DFW GROUND OPS THEN COORDINATED THE TRANSPORTATION OF PASSENGERS AND FLIGHT CREW TO THE GATE AREA.  THERE WERE NO INJURIES TO ANY PASSENGERS OR CREW AND THE PLANE WAS TOWED TO THE GATE AREA FOR MAINTENANCE INSPECTION.  MAINTENANCE RINSED THE ENGINE, INSPECTED AND FOUND NO DEFECTS THAT WERE NOTED.  UNABLE TO DUPLICATE THE WRITE UP, BUT REMOVED AND REPLACED THE FIRE BOTTLE.
